Mathematical models in infectious disease epidemiology

Peter White*, Mark C. Enright

*Corresponding author for this work

Research output: Chapter in Book/Report/Conference proceedingChapterpeer-review

1 Citation (Scopus)
Original languageEnglish
Title of host publicationInfectious Diseases
Subtitle of host publicationThird Edition
PublisherElsevier Inc.
Pages70-75
Number of pages6
Volume1
ISBN (Electronic)9780723435037
ISBN (Print)9780323045797
DOIs
Publication statusPublished - 1 Jan 2010

Cite this